# SDR AALA20070346

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND INFLIGHT T1077/16FEB - NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO IND AND LANDED WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR STRUT AND ACCOMPLISHED FULL SERVICE OF NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
